# SDR USAA2010011590108

- Difficulty date: January 14, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 37,442 hours, 14,081 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4579937 - FLT NR 611-PHX - EEL - AFT POSITION FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOPERATIVE.  MAINTENANCE REPLACED THE FLASHLIGHT BATTERY.
